# SDR IPXA201401021193

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Malfunctioned
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING SYS BUZZER INOPERATIVE.  SLIDE WARNING SYSTEM TESTED NORMAL. TESTED PER TSM 52-73. COULD NOT DUPLICATE DISCREPANCY. REPLACED TEST SWITCH 392N AS PRECAUTION IAW ASM 52-73-00. TESTED PER AMM 52-73-14, PARA 2.3.
